NO NO NO NO NO..........Don't even think about it missy !!! Your not going to get high if you snort it anyway.........Try not taking it for about 3-4 days and see what your really missing. Please don't do that........Get your life back!
You won't get high, you may get very sick and go into precipitaed withdrawels. I guess you're not going to any support group , huh?
If you are still haveing alot of cravings, you may need to up your sub dose. Speak with your sub doctor about this.
Who are we to say what should and shouldn't be brought up in this forum. I am glad she came here and asked the question of what she is contemplating. hopefully someone got thru to her and she will reconsider. She obviously needs help and doesn't understand what she is doing.........Magi gave her the best advice she could get. Geez......some people never seem to amaze me.........
One day I took an extra 8mg pill by mistake. I forgot I already took my full dose of two 8 mg pills. IT MADE ME SO SICK. I PUKED MY GUTS OUT and actually it did feel like withdrawl. It was terrible.
I don't know for sure but would bet that the same sickness would happen if you snorted it because with taking it properly, it is dispensed evenly over time, not a surge of all the RX at once....???..
I agree with another statement above....if you are having cravings you likely need a higher dose.
For me & most I have talked with, taking subox without getting other help is only like putting a bandaid on a wart ( I know, strange analogy). I have changed so much in the last many months because of working a program through NA/AA. I am so much happier and I thank God every day for the program for a new life.
Prob not a good idea, i dont think sub would get you high anyhow, Kisses07 you remind me of MaryCarey of celebrity rehab, when i first seen your pic i thought it was anyhow i agree good thing you asked
who r u to say she cant bring that question up?? I think we should be happy to help her!!! Ignore that ignorant comment. Anyway kisses..i was told by my Dr. that any abuse of this drug will result and a hellacious headache and a lot of vomiting. So I wouldn't try it.
actually u do get high snorting it.......i wouldnt recommend if you have a drug problem but u do get high and it can make you sick doing it all at once and the orange drip in the back of the throat is horrible
Sorry. Delete my post if you want to. I took suboxone for 2 years. After a year I was just tired of putting a pill under my tongue for 30 minutes ever day. I snorted it from then on, on a regular basis. The effects are very similar in my opinion, in fact I would argue that taking it sublingually acts stronger, and it may have been easy for me to wd from suboxone weeks ago because snorting it had given it a shorter halflife. We are talking about unknowns here people, suboxone is a very new drug. Just because it is taken in an alternate manner doesnt make it naughty or wrong. It will act differently the first or second time you try it, and you may vomit, I have seen people who have. It didnt have this effect on me and I found it to be a preferable manner of ingestion. Just my experience.
Hi I am a female and have been on suboxone 3 years and before that I was on methadone. I have been addicted to coke heroin alcohol addies rittalin you name it I was on it. I have been sober from alcohol 6 years- I have noticed lately that my addictive behavior is creeping back up on me. For some ****** up reason I started snorting m,y suboxone- I have a husband of 10 years who got clean with me and three young children I live and breath for- Why are these behaviors creeping back up on me.My husband works all the time and I am home 24-7 I have no family or freinds where we moved-I have been having using wet dreams really- I guess I am just looking for someone that relates to what I'm saying-I'm scared that I am going to just say **** it.
Drugs and other addictions are used to fill a real or perceived void in our lives.You say you are home 24/7 and your husband works a lot.We are all dealt things in life that are less than perfect and we have to see the positives.Be glad your husband has a job and is able to provide for the family and that you can be there for them.
If you are bored or lonesome perhaps you could take courses on line or volunteer or do something that makes you feel useful.
You have to stop the snorting because that is dangerous behaviour and either go to NA meetings or see a therapist before it goes any further.
Take all the nutrients and vitamins that strengthen the nervous system bcomplex,b12,vitd,omegas,coenzymeq10 and look at the positives in your life and start enjoying it.
Keep posting here and we will all help you along.
hey , my first day here . i'm here because i started snorting my opana er about 6 months ago and now i always run out short of my new script time . I heard about suboxone and am wondering if that will get me through to my next script date for my opana . i know that's f'd up , but i'm a new amputee and my phantom pain is no joke . i'm 10 years sober in AA , although don't really go to meetings much anymore . use to snort coke back in the day , years ago . discovered i could scrape off coating on my opana and crush it down to powder to snort and of course you get the affect much faster , but it doesn't last as long . i was never a pill person and never thought i'd be where i'm at now , of course i never thought i'd be an amputee either . it's my left leg above the knee by the way and i use to work construction and did all kinds of sports .... life has really changed for me and i'm not taking very well . i'm rampling , sorry , new to this format . any suggestions out there ? thick skinned , so shoot away .
I was a heavy opiate user. Pills only. Never I V. I'm also a pain patient. I take suboxone now because pain management gave up on me. It seems to work okay for chronic pain and keeps the WS's away. I am told to take 3 x 2.05 a day. I'm trying to take 1.5 a day. I notice if I chop them up in tiny pieces and snort instead of sublingual lay take- the med lasts longer and is stronger. I do not get high ever. The closest time I've experienced any kind of "high" with suboxine is when I stop taking it for two days and start getting sick. I lay in a dark room. Put half a pill under my tongue and feel me coming back to life. My methods of RA is strictly to consume less and make it last longer. Now, I am wondering what bad side effects I might have from inhaling the stuff.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.